# SDR FDEA202105181265

- Difficulty date: May 18, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 37,373 hours, 20,182 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE #131KG FLOOR PANEL OF LOWER FWD CARGO COMPPARTMENT WAS FOUND LOWER   SURFACE SEVERAL DENT WITH MARK REPAIRED THE DAMAGED AREA WITH RESIN AND FIBERGLASS I.A.W A300-600F SRM 53-10-20-  201   PARA.8B FIG.203 SHEET1.
